MURAL - Maynooth University Research Archive Library



    Items where Author is "Balachandran, A.P."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 1.

    Article

    Balachandran, A.P. and Dolan, Brian P. and Lee, J. and Martin, X. and O'Connor, Denjoe (2002) Fuzzy Complex Projective Spaces and their Star-products. Journal of Geometry and Physics , 43 (2/3). pp. 184-204. ISSN 0393-0440

    This list was generated on Wed May 22 22:06:07 2019 UTC.